Pacific Journal of Mathematics

On a theorem of Plancherel and Pólya.

R. M. Redheffer

Article information

Source
Pacific J. Math., Volume 3, Number 4 (1953), 823-835.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051260

Mathematical Reviews number (MathSciNet)
MR0058707

Zentralblatt MATH identifier
0052.07802

Subjects
Primary: 30.0X

Citation

Redheffer, R. M. On a theorem of Plancherel and Pólya. Pacific J. Math. 3 (1953), no. 4, 823--835. https://projecteuclid.org/euclid.pjm/1103051260


Export citation

References

  • [1] R. P. Boas, Jr., Some theorems on fourier transforms and conjugate trigonometric integrals, Trans. Am. Math. Soc. (1936) p.298.
  • [2] R. J. Duffin and A. C. Schaeffer, Some inequalities concerning entire functions of exponential type, Bulletin of Am. Math. Soc. (1937) p.554.
  • [3] R. J. Duffin and A. C. Schaeffer, Properties of functions of exponential type, Bull. Am. Math. Soc. (1938) p.236.
  • [4] R. J. Duffin and A. C. Schaeffer, On some inequalities of S. Bernstein and W. Markofffor derivatives of polynomials, Bull. Am. Math. Soc. (1938) p.289.
  • [5] N. Levinson, Gap and density theorems, Am. Math. Soc. Col. Pub. Vol. XXVI, p.5- 11 and 128.
  • [6] R. E.A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Col. Pub. Vol. XIX, p.12 and 86-95.
  • [7] M.Plancherel and G. Polya, Functions Entieres et Integrales de Fourier Multiples, Comm. Math. Helv. 9(1936-37),p.224-248; 10(1937-38), p. 110-163.
  • [8] G. Polya and G. Szego, ufgaben und Lehrsatze aus der Analysis,Dover Pub., Vol.1, p. 147, Problem 325.